advertisement
Home » Wellbutrin Withdrawal

Wellbutrin Withdrawal

Asked by on with 1 answer:

I have been on Wellbutrin XL 150 for two weeks. I have heard about extreme withdrawal symptoms including weight gain, so I was wondering if I stopped taking this drug after only 2 weeks, would I experience these withdrawal symptoms?

Wellbutrin Withdrawal

Answered by on -

A.

Medication affects everyone differently. There is a chance that you will experience some withdrawal symptoms, but you should always check with your prescribing physician before stopping any medication. Abruptly stopping your medication can be dangerous.

Also, two weeks, for many medications is not long enough to determine if it is working. Some medications take up to eight weeks or longer be fully effective. You might not want to give up so soon.

I would recommend contacting your prescribing physician and asking your questions. He or she would be in the best position to help you. Please take care.

Dr. Kristina Randle

Wellbutrin Withdrawal

Kristina Randle, Ph.D., LCSW

Kristina Randle, Ph.D., LCSW is a licensed psychotherapist and Assistant Professor of Social Work and Forensics with extensive experience in the field of mental health. She works in private practice with adults, adolescents and families. Kristina has worked in a large array of settings including community mental health, college counseling and university research centers.

APA Reference
Randle, K. (2018). Wellbutrin Withdrawal. Psych Central. Retrieved on January 21, 2019, from https://psychcentral.com/ask-the-therapist/2015/08/30/wellbutrin-withdrawal/
Scientifically Reviewed
Last updated: 8 May 2018
Last reviewed: By a member of our scientific advisory board on 8 May 2018
Published on Psych Central.com. All rights reserved.